MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HICKMAN DUAL LUMEN CATHETER; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 HICKMAN DUAL LUMEN CATHETER; CHRONIC CATHETERS
Model Number 0600634
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the sample was not returned for evaluation, however, one case study record was provided for review.The investigation is confirmed for the reported fracture issue.According to the case study record, approximately ten days post catheter placement, the subject developed an adverse event of catheter lumen torn during regular flushing.Subsequently, the study device was removed due to adverse event and the catheter was exchanged without any complication.The adverse event result in surgical intervention and recovered.Furthermore, the adverse event was not related to the procedure but definitely related to the study device.A definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.(expiry date: 04/2024).Device not returned.
 
Event or Problem Description
It was reported through the results of a clinical trial, approximately ten days post catheter placement, the patient developed adverse event of torn catheter lumen during regular flushing.The catheter was removed and exchanged.The current status of the patient is unknown.

Brand Name
HICKMAN DUAL LUMEN CATHETER
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12414868
Report Number3006260740-2021-03667
Device Sequence Number3503586
Product Code LJS
UDI-Device Identifier00801741051968
UDI-Public(01)00801741051968
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K830233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600634
Device Catalogue Number0600634
Device Lot NumberHUDZ1370
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2021
Initial Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient Weight96